MAUDE Adverse Event Report: ABBOTT GMBH ARCHITECT ANTI-HCV REAGENT KIT; ASSAY, ENZYME LINKED IMMUNOSORBENT, HEPATITIS C VIRUS

ABBOTT GMBH ARCHITECT ANTI-HCV REAGENT KIT; ASSAY, ENZYME LINKED IMMUNOSORBENT, HEPATITIS C VIRUS
Model Number 1L79-25
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/25/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Was this device serviced by a third party? no.An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.Patient identifier complete entry = (b)(6).All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer observed a (b)(6) architect anti-hcv result for one patient.The following data was provided (b)(6) is grayzone, (b)(6): sample id (b)(6) initial result, on (b)(6) 2021, was (b)(6), repeat results were (b)(6).There was no impact to patient management reported.
 
Additional Manufacturer Narrative
The complaint investigation for false nonreactive architect anti-hcv results included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, device history record review, and testing of the complaint lot number.Trending review determined no related trend for the issue for the product.Return testing was not completed, as returns were not available.Sensitivity testing was performed using an in-house retained kit of lot 22295be00, stored at the recommended storage condition.All specifications were met indicating that the lot is performing acceptably.Device history record review did not identify any non-conformances or deviations with the likely cause lot and complaint issue.Manufacturing documentation for the likely cause lot was reviewed and did not identify any issues.Labeling was reviewed and sufficiently addresses the customer's issue.Based on the information provided and abbott diagnostics¿ complaint investigation, no systemic issue or deficiency of architect anti-hcv reagent, lot number 22295be00 was identified.This follow up is being submitted to include d8 and h6 information previously submitted using the h10 section in their respective fields.

Brand Name
ARCHITECT ANTI-HCV REAGENT KIT
Common Device Name
ASSAY, ENZYME LINKED IMMUNOSORBENT, HEPATITIS C VIRUS
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
MDR Report Key11777468
Report Number3002809144-2021-00292
Device Sequence Number19763408
Product Code MZO
UDI-Device Identifier00380740001414
UDI-Public00380740001414
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
P050042
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/11/2021
Device Model Number1L79-25
Device Catalogue Number01L79-25
Device Lot Number22295BE00
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/18/2021
Supplement Date Received by Manufacturer06/29/2021
Initial Report FDA Received Date05/05/2021
Supplement Report FDA Received Date06/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC I1000SR MOD, 01L86-01, (B)(4); ARC I1000SR MOD, 01L86-01, (B)(4)